# SDR SWAA991663

- Difficulty date: October 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N354SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25219
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7638101
- Condition: Malfunctioned
- Location: E&E Compt
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CABIN PRESSURIZATION FAILED AT 33,000 FEET, CABIN CLIMBED TO 10,000 FEET BEFORE MANUAL MODE CONTROL FUNCTIONED.  STANDBY MODE OPS CK GOOD.  REMOVED AND REPLACED CABIN PRESSURE CONTROLLER PER MM.
